Severe colchicine intoxication after self-administration of colchicine concomitantly with loxoprofenReport as inadecuate




Severe colchicine intoxication after self-administration of colchicine concomitantly with loxoprofen - Download this document for free, or read online. Document in PDF available to download.

Journal of Anesthesia

, Volume 27, Issue 3, pp 483–484

1.Department of AnesthesiologyWakayama Medical UniversityWakayama CityJapan2.Department of AnesthesiologyJapanese Red Cross Society Wakayama Medical CenterWakayamaJapan

Cite this article as: Yamazaki, A., Iranami, H. and Nishikawa, K. J Anesth 2013 27: 483. doi:10.1007-s00540-012-1531-2 DOI 10.1007-s00540-012-1531-2 Publisher Name Springer Japan Print ISSN 0913-8668 Online ISSN 1438-8359 About this journal Published in cooperation with

Japanese Society of Anesthesiologists Personalised recommendations

Actions

Download PDF Export citation .RIS Papers Reference Manager RefWorks Zotero .ENW EndNote .BIB BibTeX JabRef Mendeley Share article Email Facebook Twitter LinkedIn Shareable link Cookies

We use cookies to improve your experience with our site. More information Accept Over 10 million scientific documents at your fingertips

Switch Edition Academic Edition Corporate Edition Home Impressum Legal Information Accessibility Contact Us Springer Nature © 2017 Springer International Publishing AG. Part of Springer Nature.

Not logged in Not affiliated 181.57.250.105





Author: Akinori Yamazaki1

Source: https://link.springer.com/



DOWNLOAD PDF




Related documents